# SDR DALA2024042604722

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 960-1000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6809, DURING H CHECK MAINTENANCE, HE WING CENTER BOX SKINS P/N 111N3101 & P/N 111N3102-4 AT STA 960 & STA 1000 AND BETWEEN RBL 59.00 & RBL 64.00 WERE FOUND CORRODED. THE MRT IS OUT OF AP57.2-0602 SRM 57-10-01 ADL DUE TO MORE THAN 0.028 INCHES OF MATERIAL WAS REMOVED. CORRECTIVE ACTION: 2 ENSURE THE CORROSION HAS BEEN BLENDED SMOOTHLY. PERFORM A DETAILED VISUAL INSPECTION PER B757-200 SRM 51-10-08 TO ENSURE THAT NO ADDITIONAL DAMAGE EXISTS ON BLENDED AREAS AND SURROUNDINGS. 4 PERFORM AN HFEC INSPECTION PER B757 NDT MANUAL PART 6, 51-00-01 OF THE BLENDED AREA TO ENSURE THAT NO CRACK EXISTS. TRIM OUT THE UPPER SKIN AS REQUIRED TO REMOVE THE DAMAGE AS SHOWN IN FIGURE 5, ENSURING TO REMOVE ALL BLENDED UPPER SKIN AREAS. FABRICATE SKIN, INTERNAL FILLERS, NAD INTERNAL DOUBLERS AND TRIPLERS AND FABRICATE EXTERNAL DOUBLER AND TRIPLER AND INSTALL PER ER/A 617062-14. (LP 0312142)
